# SDR USAA920080146

- Difficulty date: January 11, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 25,730 hours, 11,415 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791A000006
- Part serial: V9132
- Condition: Failed
- Location: T/E Flap
- Part time: 25,730 hours, 11,415 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1161 - PHX - SLC - EL - ON APPROACH INTO SLC, SLAT/FLAP DISAGREE ECAM MESSAGE.  CREW LANDED WITH ZERO FLAP LANDING AND EMERGENCY WAS DECLARED WITH NO FURTHER INCIDENT.  VISUAL INSPECTION OF FLAPS AND OPS CHECK NORMAL.  AIRCRAFT WAS MAINTENANCE FERRIED TO PIT WHERE THE NR 1 RIGHT FLAP ACTUATOR WAS REPLACED.
